MathSciNet Relay Station
MathSciNet bibliographic data
MR2120283 35K45 (35B40 35K55)
Hirata, Daisuke Blowup for $u_t=\Delta u+|\nabla u|^2u$ from $\Bbb R^n$ into $\Bbb R^m$. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1823–1827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement